×

zbMATH — the first resource for mathematics

BIBO stabilization of piecewise switched linear systems with delays and nonlinear perturbations. (English) Zbl 1165.93338
Summary: This paper deals with Bounded-Input Bounded-Output (BIBO) stabilization of piecewise switched linear systems in presence of delays and nonlinear perturbations. Based on piecewise quadratic Lyapunov functional, the main contribution of the paper is the derivation of sufficient conditions of BIBO stabilization in the form of algebraic Riccati matrix equation. The robust quadratic stability for such system is also discussed. A numerical example is given to illustrate the effectiveness of the theoretical results.

MSC:
93D25 Input-output approaches in control theory
93D09 Robust stability
93C73 Perturbations in control/observation systems
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] de la Sen, M., Quadratic stability and stabilization of switched dynamic systems with uncommensurate internal point delays, Appl. math. comput., 185, 1, 508-526, (2007) · Zbl 1108.93062
[2] Vu, L.; Chatterjee, D.; Liberzon, D., Input-to-state stability of switched systems and switching adaptive control, Automatica, 43, 4, 639-646, (2007) · Zbl 1261.93049
[3] Liberzon, D., Switching in systems and control, (2003), Birkhauser Boston · Zbl 1036.93001
[4] Zhai, G.S.; Hai, L.; Xu, X.P.; Imaea, J.; Kobayashia, T., Analysis of switched normal discrete-time systems, Nonlinear anal., 66, 1788-1799, (2007) · Zbl 1110.93035
[5] Zhang, H.B.; Li, C.G.; Zhang, J.; Liao, X.F.; Yu, J.B., Controlling chaotic chua’s circuit based on piecewise quadratic Lyapunov functions method, Chaos, solitons & fractals, 22, 5, 1053-1061, (2004) · Zbl 1060.93539
[6] Rantzer, A.; Johansson, M., Piecewise linear quadratic optimal control, IEEE trans. automat. contr., 45, 4, 629-637, (2000) · Zbl 0969.49016
[7] W. Spinelli, P. Bolzern, P. Colaneri, Computation of lower bounds for the optimal quadratic cost of linear switched systems, in: Proc. of the 2006 Am. Contr. Conf., pp. 5444-5449.
[8] Du, D.S.; Zhou, S.S.; Zhang, B.Y., Generalized H2 output feedback controller design for uncertain discrete-time switched systems via switched Lyapunov functions, Nonlinear anal., 65, 2135-2146, (2006) · Zbl 1106.93051
[9] Li, P.; Zhong, S.M., BIBO stabilization of time-delayed system with nonlinear perturbation, Appl. math. comput., (2007)
[10] Li, P.; Zhong, S.M., BIBO stabilization for system with multiple mixed delays and nonlinear perturbations, Appl. math. comput., 196, 207-213, (2008) · Zbl 1245.93114
[11] Shahruz, S.M.; Sakyaman, N.A., How to have narrow-stripe semiconductor lasers self-pulsate, Appl. math. comput., 130, 11-27, (2002) · Zbl 1021.78007
[12] Huang, Y.Q.; Zeng, W.; Zhong, S.M., BIBO stability of continuous time systems, J.UEST China, 3, 178-181, (2005)
[13] Michaletzky, G.; Gerencser, L., BIBO stability of linear switching systems, IEEE trans. automat. contr., 47, 11, 1895-1898, (2002) · Zbl 1364.93686
[14] Johansson, M.; Rantzer, A., Computation of piecewise quadratic Lyapunov functions for hybrid systems, IEEE trans. automat. contr., 43, 4, 555-559, (1998) · Zbl 0905.93039
[15] Wu, H.; Mizukami, K., Robust stabilization of uncertain linear dynamical systems, Int. J. syst. sci., 24, 265-276, (1993) · Zbl 0781.93074
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.